Posted by: Anms | 2009-07-06

Low Libido + soft erection

Hi Doc, please help 2 weeks ago i spent the night with my girlfriend but my erection kept on getting softer in between intervals like when we change position, went to see my GP and said she said she couldn' t find anything wrong with me so she prescribed Erectavit to take for 30days. but now i am scared to try have sex with my girl that the same thing might happen.
Do you know of any Libido enhancers i can take once off, i am scared of Penalt. i need something that i am not going to depend on. pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

An erection stiffness has a lot to do with stimulation. The fact that you are mentioning that you are experiencing that it looses some of the stiffness when changing positions could indicate that you need to stimulate the penis a bit more in between positions. Furthermore stress and anxiety tends to have a negative impact on an erection – the more you stress that the penis will get softer, the bigger the probability that it will most probably loose some of its stiffness. The best is to get your girlfriend involved in the love making process and assisting you – sex is about two people sharing intimacy and enjoying the journey of pleasure together. By the sound of it, it is not your libido that is the concern, but your concern about the erection is more the problem. Go ahead and try the medication, with your partner and stop worrying about the outcome and focus more on enjoying the love making. If you do not find any positive result with the medication you could go back to your doctor and discuss it, or it might be useful to explore the possibility of consulting a psychologist to assist you through this process.

You are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful:

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.